# SDR ASAA9610069

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Acuator
- Part number: 69774969
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANC - TEST FLT - CREW REPORTED, LEFT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CYCLED MAIN LANDING GEAR SEVERAL TIMES AND INDICATION REMAINED THE SAME.  DURING RETURN, THE LEFT GREEN DOWN LIGHT ILLUMINATED WITH THE GEAR IN THE OFF POSITION, LANDED WITHOUT INCIDENT.  FOUND LEFT MAIN LANDING GEAR WALKING BEAM BROKEN.  REPLACED BEAM AND MAIN GEAR ACTUATOR, ACCOMPLISHED GEAR EXTEND/RETRACT ADJUSTMENT TEST AND RELEASED AIRCRAFT FOR TEST FLIGHT.  (M)
